# SDR ASOA2014101511427

- Difficulty date: September 20, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ANGLE CRACKED AT LBL 26 BS 280,  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.
